# SDR OZCA340084221207

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A084
- Aircraft time: 55,503 hours, 58,030 cycles
- Engine: Ge CT75A2
- Engine time: 55,507 hours, 58,305 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Periseal
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 ENGINE IN CRUISE, ITT OUT OF LIMITS. C/W QRH. - REMOVED AND REPLACED R/H SIDE UNDER WING FLAP PERI-SEAL IAW SF340A AMM 36-11-40-04. RUN CHECKS SATISFACTORILY.
